# SDR HEER20150827679

- Difficulty date: August 27, 2015
- Submitted: August 27, 2015
- Operation: General aviation
- Aircraft: N496PH
- Make and model: Bell 407
- Aircraft serial: 53398
- Aircraft time: 15,985 hours
- Engine: Allsn 250C47B
- Engine time: 5,270 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWA140733
- Condition: Spalled
- Location: Turbine Section
- Part time: 1,494 hours
- Component: Turbine
- Component part number: M25010557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 8-9-15 DUE TO TURBINE OVERHAUL.  NR 5 BEARING EXHIBITS PROBABLE SPALLING AT OUTER RACE SPLIT.  REPLACED WITH SERVICEABLE BEARING.
